| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
06/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient's vision was not good.The iol was exchanged for another lens model following the initial implant procedure.Additional information was requested.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of qualified associated products.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the toric 22.0 diopter, (1.5 extended depth of focus) lens was replaced with a non-toric, non-company, 22.0 diopter lens model.No additional information has been provided at this time.Due to the exchange of a toric lens to a non-toric lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
Additional information was requested and received stating the patient came up 2 weeks after the initial procedure with complaining of ¿vision was still not good.The lens was replaced with non company monofocal iol.As per physician's opinion the toric iol increased the astigmatism caused or contribute to the event.